[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Visit to rheumatologist

I bet your b.g. went high after that shot in your thumb!

You know, many years ago, I had a shot in my knee.  They said it was
bursitis and it was a painful shot as well.  Years after that I pulled the
ligaments in it and was laid up for two weeks and then in 1990 I had to have
arthoscopic surgery on it.

Well, I watched the video of the surgery and he (the dr.) got to this white
powdered looking stuff and said to me "You've had a cortisone shot" and I
asked him how he knew and he told me that the white powder was the
cortisone...it breaks down and leaves a powder residue which only serves to
rub and aggravate the joint.  I swore I would never get another shot again.

I just wait till trigger gets so bad and then I have it surgically
corrected.  At least it doesn't come back like carpal tunnel.

Hope you're feeling better.

Kathy Bruckmeyer
email @ redacted
diab 35 yrs pumping 12/00
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml